# SDR A6WA200260017

- Difficulty date: May 23, 2002
- Submitted: June 10, 2002
- Operation: Air carrier
- Aircraft: N181US
- Make and model: Bac 146200A
- Aircraft serial: E2042
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Tab
- Condition: Worn
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

6 WEAR SPOTS, OUT OF LIMITS ON RIGHT INBOARD FLAP TAB,  ALL AREAS OF DAMAGE BLENDED AND SMOOTHED TO A MIRROR FINISH.  ENSURED A BLEMISH FREE BLEND WITHOUT INCREASE TO THE REPORTED DEPTH.  PERFORMED A DV INSPECTION TO ENSURE A SOUND CRACK FREE STRUCTURE REMAINS.
